# SDR 2022F00004

- Difficulty date: January 2, 2022
- Submitted: January 7, 2022
- Operation: General aviation
- Aircraft: N733FL
- Aircraft serial: 7500022
- Aircraft time: 12,509 hours, 7,557 cycles
- System (JASC): 1230 · Hydraulic Fluid Servicing
- Part: Hydraulic Line
- Part number: 67177264
- Condition: Frayed
- Location: Zone 100
- Component: Hyd Line And Br
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

N733FL INFLIGHT: PILOT MESSAGE: WE HAD AN AMBER CAS MESSAGE OF HYDRAULIC A LOW VOLUME. WE PULLED UP THE EICAS PAGE FOR HYDRAULICS AND CONFIRMED THE DROPPING QUANTITY OF A-SIDE FLUID AND RAN THE ASSOCIATED CHECKLIST, WHICH CALLED TO UNLOAD THE A SYSTEM PUMP AND PULLING THE HYDRAULIC PTU CB. BY THE TIME WE COMPLETED THAT CHECKLIST, WE NOTED THE REMAINING QUANTITY WAS AT 10%. WE DECLARED AN EMERGENCY AND NOTIFIED ATC OF THE REQUIRED DIVERSION TO RSW AND SET UP FOR THE APPROACH/LANDING. WE HAD NOTED THE A FLUID QUANTITY WAS REPORTING 25% WHILE UNLOADED. I DECIDED TO FIRST ATTEMPT A CONVENTIONAL LANDING GEAR EXTENSION WITH THE REMAINING HYDRAULIC FLUID BEFORE ATTEMPTING AN EMERGENCY GEAR EXTENSION USING THE NITROGEN BLOW DOWN BOTTLE. WE RELOADED THE A SYSTEM AND SUCCESSFULLY PERFORMED A CONVENTIONAL LANDING GEAR EXTENSION, UNLOADING THE A SYSTEM AGAIN AFTERWARD. WE MADE AN APPROACH AND SUCCESSFUL LANDING, USING THE EMERGENCY BRAKES TO FULLY STOP THE AIRCRAFT ON THE RUNWAY.
 MX FINDINGS: DURING TROUBLESHOOTING, MAINTENANCE FOUND A STANDOFF BRACKET FOR A CLAMP IN THE LEFT-WING ROOT THAT HOLDS A CLUSTER OF HYD LINES FATIGUED AND BROKE.  THIS ALLOWED THE PRESS A HYD LINES TO FLEX OVER AND RUB AGAINST A FLIGHT CONTROL CABLE THAT CHAFFED A SMALL HOLE IN THE PRESSURE LINE.  THERE WAS NO DAMAGE TO THE FLIGHT CONTROL CABLE.  BAKER AVIAITON MX CREATED A QUALITY NOTIFICATION AND MX ACTION PLAN. THE PLAN INCLUDED A ONE PAGE NOTIFIACTION, MEETING WITH ALL TECHS, SHORT TERM AND LONG TERM ACTION PLAN.  SHORT TERM ACTION: BAKER MX IS INSPECTING  ALL CITATION X'S IN OUR FLEET TO ENSURE THIS ISSUE DOESN'T EXIST UNDETECTED ON ANY OTHER ACFT.
